# SDR SIMA20190910001

- Difficulty date: September 10, 2019
- Submitted: September 11, 2019
- Operation: Air carrier
- Aircraft: N676AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500807
- Aircraft time: 37,162 hours, 32,914 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Inverter
- Part number: 78241
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

#1 FLOOR PROX EMERG LIGHT STRIP IS INOP. C/A-REMOVED AND REPLACED #2 DC/AC EMERGENCE EXIT LIGHTING INVERTER. OPS CHECKED GOOD IAW AMM 33-50-11.
